MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Catalog Number 07026773190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned ongoing positive results for 3 patient samples tested for elecsys anti-hav igm (anti-hav igm) on a cobas e 801 analytical unit.The date of event is an approximation.Only the year of testing was provided.For patient 1: in 2020, the patient had a result of 1.2 coi (positive).In 2022, the patient had a result of 1.1 coi (positive).For patient 2: in 2020, the patient had a result of 1.7 coi (positive).In 2022, the patient had a result of 1.5 coi (positive).In 2023, the patient had a result of 1.7 coi (positive).On (b)(6) 2023 the sample was repeated with a result of 1.49 coi (positive).For patient 3: in 2021, the patient had a result of 2.9 coi (positive).In 2022, the patient had a result of 3.5 coi (positive).In 2023, the patient had a result of 3.0 coi (positive).A sample from patient 3 was also sent for testing by the alinity method and the result was positive.The specific result was not provided.
 
Additional Manufacturer Narrative
Sample material was requested for investigation.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6) a specific root cause could not be identified as insufficient patient sample volume was received for investigation.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HAV IGM
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17896501
Report Number1823260-2023-03227
Device Sequence Number17921990
Product Code LOL
UDI-Device Identifier04015630939855
UDI-Public04015630939855
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
K093955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026773190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown